Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnancy. Having thyroid problem, pain in lower abdomen. Given pubergen. Is pain normal?

Hi, i am 29 year old and 12 weeks pregnant. I am also having Thyroid problem, initially i was having pain in lower abdomen and doctor recommended weekly course of Pubergen 5000 iu and Anin 500mg alongwith daily dose of Thyroid 25mg and Folic acid which is still continuing. But even after 6 weeks of the medicine course i am still having pain in lower abdomen and back, and sometimes it severe. please explain is it normal.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Pain in the lower abdomen may occur as a result of stretch on the ligaments as the uterus expands; it may also occur in uterine irritability, apart from non-reproductive causes related to the urinary system and the intestines. The status of your pregnancy should be evaluated with regular monitoring and sonograms. The pain due to stretch usually stabilizes as the uterus grows out of the pelvis. If the pain is severe, it is definitely not normal and needs to be assessed by your doctor. Take care.
Answered: Sat, 23 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor